# SDR DHL99712002

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SEAT TRACK LBL 45.5 BS 540.  REMOVED AND REPLACED SECTION OF SEAT TRACK FROM 480 TO 620  PER SRM 53-10-5.
